# SDR 9903962769

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21742
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER GEAR RETRACTION, NOSE GEAR DOOR LIGHT ON SECOND OFFICER'S PANEL REMAINED ILLUMINATED.  CREW RECYCLED GEAR AND LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MSP MAINTENANCE REPLACED BOTH NOSE LANDING GEAR DOOR WARNING SWITCHES, OPERATIONAL CHECK OK.
